# SDR C77A20161031003

- Difficulty date: October 27, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 25,625 hours, 14,915 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Slats
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING DESCENT, THE CREW RECEIVED A FLAP/SLAT FAIL MESSAGE AT 4000 FT. DECLARED AN EMERGENCY AND MANAGED TO GET A NO SLAT/FLAP FAIL MESSAGE PRIOR TO LANDING. THE FLIGHT LANDED SAFELY. MAINTENANCE TROUBLESHOT AND FOUND LEFT OTBD NR 4 SLAT HARNESS AT FAULT.  R & R SLAT HARNESS IAW AMM 27-83-07.  OPS CHECKED GOOD NO DEFECTS NOTED.  ACFT OK FOR SERVICE.
